# SDR R61A201401260152

- Difficulty date: January 26, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK PANEL 351BZ CRACKED.  MAINTENANCE REPAIRED TWO CRACKS IN PANEL IAW ETD 2014-170-007690.
